Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Sexually active, paragard inserted. Bumps, itching, smell from vagina after intercourse. Reason?

Hello im a female whose recently became sexually active, i have had only two partners. November i recently had the Contraceptive the Paragard inserted. everything has gone just fine with that. I have been having unprotected sex because both my partners had mentioned that they we re both clean and did not have any sexually transmitted diseases . three Days ago i had sexual intercourse with one of them, ever sense I have been experiencing a constant itch and having and unpleasant smell in my vaginal area. I have also noticed that i have felt a few bumps down there i recently looked at my Vagina area recently and the bumps look like tags that you would find on an elderly persons neck . If you could help me figure out what is going on that would be great.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Feb 2016
HI . This can be vaginitis and /or cervicitis, just an infection. Ideally a treatment would be required to all partners at the same time and no sex till get cured. I would advise you for internal Gynecological exam to see the extent of infection and all partners should go for blood tests related to STD.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor